# SDR USAA050674

- Difficulty date: May 22, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 39,206 hours
- Component: Flap
- Component part number: 6546434369A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLAP DELAMINATED, .5 INCH BY .5 INCH, LOWER SURFACE OF LT WING INBOARD AFT FLAP.  COMPOSITE REPAIR IAW 737 SRM 57-53-02 AND 51-70-10.  (M)
